RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 257, Number 1, Pages 38–41 (Mi dan44282)  

MATHEMATICS

Quasiperiodic oscillations in quasilinear autonomous systems with delay

Le Suan Kan

National Taras Shevchenko University of Kyiv

Full text: PDF file (421 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.917.2
Presented: N. N. Krasovskii
Received: 04.10.1980

Citation: Le Suan Kan, “Quasiperiodic oscillations in quasilinear autonomous systems with delay”, Dokl. Akad. Nauk SSSR, 257:1 (1981), 38–41

Citation in format AMSBIB
\Bibitem{Le 81}
\by Le Suan Kan
\paper Quasiperiodic oscillations in quasilinear autonomous systems with delay
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 257
\issue 1
\pages 38--41
\mathnet{http://mi.mathnet.ru/dan44282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608114}
\zmath{https://zbmath.org/?q=an:0473.34038}


Linking options:
  • http://mi.mathnet.ru/eng/dan44282
  • http://mi.mathnet.ru/eng/dan/v257/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019